Posted 1/16/2011 7:22 PM (GMT -6)
Hi, as you see in my signature now on antibiotics. Bad indigestion/heartburn started middle November, Dr Appt Dec 16.10, Dec 31.10 confirmed h.pylori recommending antibiotics. Now on Day 3 of taking hpac. Prior to this some blood in stool, but mostly stool with dark red/burgundy stool colour with mucous in it, 2 to 3 tablespoons, then some stools later in day with diarrhea sometimes very liquid (like watery peanut butter) but no water water (squirts) as when happens when you have a short course stomach bug. Went through this Dec 2009, family had bug then it went away two days later. I am familiar with this type of watery diarreah.
Now some blood or brown sugar colour granular stool. Since antibiotics, of course colour slight changed as it states will happen, diarrhea not too bad (I expected worse) Jan 15.11 had strong bad smell, (I remember same smell when had c-diff but then went away that day) but now this evening Jan 16.11 some blood with this, smell not like yesterday though.
I suppose this is expected? Seeing doctor tomorrow am. Should I continue with this? Is there a scale from 0 to 10, 0 being not too bad of bacteria, 10 being the highest level of bacteria that doctors recommend antibiotics?
And it's not helping be anxious about outcome after antibiotics end. But I guess I have to deal with one thing at a time. I really hate this disease!
Has anyone else dealt with h.pylori? If so, what happened, how did you deal with it? Your thoughts/suggestions, please! Thanks,